Tuesday, March 28, 2023

Theraflu Expressmax Severe Cold And Flu Side Effects

Must read

How Should I Take Theraflu Max

WYMT TV-57 (CBS) February 6th 2018 Commercial Breaks #1

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.

Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

How To Use Theraflu Expressmax Severe Cold

See also Warning section.

If you are using the over-the-counter product, read and follow all directions on the product package before taking this medication.

Take this medication by mouth with or without food, usually every 4 to 6 hours as needed, or as directed by your doctor. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

If you are using a liquid form, carefully measure your dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose. For some liquid products, you may need to shake the bottle well before each dose. Check the directions on the product package.

The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed without your doctor’s approval. Improper use of this medication may result in serious harm .

Tell your doctor if your condition persists for more than 5 to 7 days, if it worsens, or if it occurs with rash, persistent headache, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.

What Is Theraflu Expressmax Severe Cold & Cough

ACETAMINOPHEN DEXTROMETHORPHAN GUAIFENESIN PHENYLEPHRINE is a combination of a pain reliever, a cough suppressant, an expectorant, and a decongestant. It is used to treat the aches and pains, fever, cough, and congestion of a cold. This medicine will not treat an infection.

Theraflu ExpressMax Severe Cold & Cough may be used for other purposes ask your health care provider or pharmacist if you have questions

You May Like: Children’s Flu Medicine Otc

Do You Need To Call Or See A Doctor

If you test positive for COVID, you may want to set up a telehealth visit with a healthcare provider to help monitor your condition. If youre at high risk for severe disease, he or she may prescribe an infusion of monoclonal antibodies.

Most people with a cold or the flu can skip a doctor or telehealth visit. However, there are a few exceptions. If a child under the age of 3 has a fever, its best to call your pediatrician. If you dont recover within seven to 10 days, or symptoms worsen, its best to check in with a physician. Adults who are pregnant or over the age of 65 are at high risk of flu complications should see their doctor if symptoms seem worse than the average cold.

Top 20 Medicines With The Same Components:

Theraflu Severe Cold and Cough Medicine for Adults and ...

Temporary relief of symptoms associated w/ cold & flu including fever, aches, pains, nasal & sinus congestion, sneezing & minor throat pain, headache.

Acetaminophen is a pain reliever and fever reducer.

Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.

Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

Acetaminophen , Dextromethorphan , and Phenylephrine is a combination medicine used to treat headache, fever, body aches, cough, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

This medicine will not treat a cough that is caused by smoking, asthma, or emphysema.

Acetaminophen , Dextromethorphan , and Phenylephrine may also be used for purposes not listed in this medication guide.

Usual Adult Dose for Cold Symptoms:

Comtrex Cold and Cough Maximum Strength 325 mg-10 mg-5 mg oral capsule:

2 capsules orally every 4 hours. Do not exceed 8 capsules in 24 hours.

Comtrex Cold and Cough Maximum Strength 325 mg-10 mg-5 mg oral tablet:

2 tablets orally every 4 hours. Do not exceed 12 tablets in 24 hours.

Comtrex Cold and Cough Maximum Strength 650 mg-20 mg-10 mg/ 30 mL oral liquid:

30 mL orally every 4 hours. Do not exceed 180 mL in 24 hours.

Comtrex Cold and Cough Maximum Strength 325 mg-10 mg-5 mg/15 mL oral syrup:

30 mL orally every 4 hours. Do not exceed 180 mL in 24 hours.

Usual Pediatric Dose for Cold Symptoms:

Recommended Reading: What Medication Should You Take For The Flu

Myth #: It Can Cause The Flu

Almost all flu vaccines use an inactivated virus that does NOT trigger the flu. But because the vaccine doesnt eliminate your chance of getting the flu, and only reduces it, some people who develop the flu after getting the shot wrongly blame the vaccine.

Which vaccine should you get? Most years, teens and adults should consider a quadrivalent vaccine, which protects against four flu strains. People 50 and older have another option: Flublok Quadrivalent, which has triple the dose of other quadrivalents. Those 65 and older have two more choices: Fluzone High-Dose and Fluad. Both protect against only three strains, but Fluzone has four times the dose and Fluad adds an ingredient to boost the immune systems response.Which vaccine should you have?

Most years, teens and adults should consider a quadrivalent vaccine, which protects against 4 flu strains.

People 50 and older have another option: Flublok Quadrivalent, which has triple the dose of other quadrivalents.

Those 65 and older have 2 more choices: Fluzone High-Dose and Fluad. Both protect against only 3 strains, but Fluzone has 4 times the dose and Fluad adds an ingredient to boost the immune systems response.

Is It A Cold Or The Flu

The best way to tell the difference between a cold and the flu is to take account of the typical symptoms.

  • A cold is milder than the flu. Its symptoms come on gradually and typically you only run a low-grade to no fever. It generally starts off with a sore throat that goes away after a day or two, a cold ends with the main symptoms of a runny nose and cough.
  • Influenza, commonly called the flu, is more severe and the onset is more sudden than a cold. Symptoms include a high fever , headache, chills, a sore throat that typically worsens by the second or third day, intense muscle soreness, and a general feeling of weakness and fatigue. These symptoms, along with sneezing and a cough, can last a couple of weeks or longer.

Don’t Miss: Tylenol Severe Cold And Flu Day And Night

How Should I Take Theraflu Flu & Cough

Use exactly as directed on the label, or as prescribed by your doctor. An acetaminophen overdose can damage your liver or cause death. Cold or cough medicine is only for short-term use until your symptoms clear up.

Always follow directions on the medicine label about giving cough or cold medicine to a child. Do not use the medicine only to make a child sleepy. Death can occur from the misuse of cough or cold medicines in very young children.

You must chew the chewable tablet before you swallow it.

Measure liquid medicine carefully. Use the dosing syringe provided, or use a medicine dose-measuring device .

Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away

Call your doctor if you have a sore throat for more than 2 days, especially if you also have fever, headache, rash, nausea, or vomiting.

If you need surgery or medical tests, tell the surgeon or doctor if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

Side Effects & Adverse Reactions

WLEX TV-18 (NBC) March 24th 2018 Commercial Breaks

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.

ask a health professional before use.

In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

You May Like: Will My Insurance Cover Flu Shot At Cvs

What Is The Most Important Information I Should Know About Sudafed Pe Pressure+pain+cough

Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

You should not use this medication if you are allergic to acetaminophen, dextromethorphan, or phenylephrine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • liver disease, alcoholism, or if you drink more than 3 alcoholic beverages per day
  • high blood pressure, heart disease, coronary artery disease
  • asthma or COPD, cough with mucus, or cough caused by smoking, emphysema, or chronic bronchitis
  • diabetes

How Much Acetaminophen Are You Taking

Product and Purpose
6,250 mg

The maximum daily dose recommended by most medical authorities: 3,250 mg

The daily dose linked to liver damage : 4,000 mg

The daily dose considered potentially fatal : 7,500 mg

Consumer Reports took a deep dive into that question for its . Heres what you need to know, including warnings on overdoing it with excessive use of over-the-counter drugs, vitamins and supplements.

Don’t Miss: Tylenol Cold And Flu Medication

Theraflu Cold And Flu Products

When it comes to cold and flu symptom treatment, Theraflu is here to help. Theraflus range of powerful cold and flu products are formulated to help relieve cold and flu symptoms, including nasal congestion, cough, sore throat pain, fever, headache, and more. Trust Theraflu over-the-counter cold and flu medicine to provide you with effective symptom relief in the form thats right for you whether its Theraflu caplets, syrup, or hot liquid powder. Find out which Theraflu products can help you get relief, explore products that come in a range of great-tasting flavors such as berry, green tea, honey lemon, and more.

How Should I Take This Medicine

Theraflu ExpressMax Combo Daytime and Nighttime Syrup for ...

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than recommended. An acetaminophen overdose can damage your liver or cause death.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.

Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

Also Check: When Do I Need A Flu Shot

What Is Theraflu Flu & Cough

Acetaminophen is a pain reliever and fever reducer. Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Pseudoephedrine is a decongestant.

Theraflu Flu & Cough is a combination medicine used to treat headache, fever, body aches, cough, sore throat, runny or stuffy nose, sneezing, or sinus pressure caused by the flu or common cold.

Theraflu Flu & Cough may also be used for purposes not listed in this medication guide.

How Does It Work

The active ingredients in Theraflu Hot Liquid Powder products get to work quickly, enabling powerful relief from cold and flu symptoms.

Theraflu Daytime Severe Cold and Cough Hot Liquid Powder contains acetaminophen, which is a pain reliever and fever reducer that helps cool the body and changes the way we perceive pain.1 It also contains dextromethorphan HBr, which is a cough suppressant that decreases activity in the area of the brain that controls coughing.2 The third active ingredient is phenylephrine HCl, a nasal decongestant that reduces blood vessel swelling in the nasal passages to relieve nasal congestion and sinus pressure.3

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder also contains pain reliever and fever reducer acetaminophen and nasal decongestant phenylephrine HCI, as well as antihistamine and cough suppressant diphenhydramine HCI. As an antihistamine, diphenhydramine blocks histamine, which is the substance that causes allergy symptoms such as sneezing.4

Also Check: Does Iaso Tea Help You Lose Weight

Recommended Reading: Is The Flu Shot Good To Get

What Should I Tell My Health Care Provider Before I Take This Medicine

They need to know if you have any of these conditions:

  • diabetes
  • if you often drink alcohol
  • liver disease
  • taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days
  • thyroid disease
  • trouble passing urine
  • an unusual or allergic reaction to acetaminophen, dextromethorphan, guaifenesin, phenylephrine, other medicines, foods, dyes, or preservatives
  • pregnant or trying to get pregnant
  • breast-feeding

I Have A Cold Or The Flu How Long Will I Be Contagious

NBC (KARE) Commercials 2-23-2001

If you catch the flu, youre contagious for one to two days before you start to show symptoms and for five to seven days after becoming sick. That means you may be able to pass on the flu to someone before you know you are sick as well as while you are sick.

As for a cold, you are most contagious for the first 2 or 3 days. A cold is usually not contagious after the first week.

Recommended Reading: Purchase Kombucha Tea

You May Like: What To Do If Arm Hurts After Flu Shot

What Should I Avoid While Taking This Medicine

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.

How Should I Use This Medicine

Take this medicine by mouth. Follow the directions on the package label. Use a specially marked spoon or container to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Take your medicine at regular intervals. Do not take it more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 6 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

Recommended Reading: Why Do Your Arm Hurt After A Flu Shot

Theraflu Vs Nyquil Uses Dosage Side Effects Differences

Theraflu

It is a combination of phenylephrine, pheniramine, and acetaminophen, that is used to reduce fever and relieve pain.

Pheniramine is an antihistamine that reduces the natural chemical histamine in the human body. This neurotransmitter can produce symptoms of itching, sneezing, cough, runny nose, and watery eyes. Phenylephrine is in a class of drugs called nasal decongestants that work by reducing swelling of the blood vessels in the nasal passages.

Acetaminophen is a medication used to treat fever and pain. Its therapeutic effects are similar to salicylates, however, it lacks antiplatelet, anti-inflammatory, and gastric ulcerative attributes.

How Much Liquid Theraflu Should I Take

Headache Green Tea

For the treatment of severe colds and coughs, adults and children over the age of 12 should take 30mL every 4 hours using the dosing cup provided. Theraflu ExpressMax Daytime Severe Cold & Cough Syrup should not be taken by children under 12. If your doctor recommends it, do not take more than five doses in a 24 hour period.

Recommended Reading: This Years Flu Shot For Over 65

More articles

Popular Articles